Some fixed point results via γ-contraction in non-Archimedean fuzzy metric spaces


Gazi Journal Of Science, vol.35, pp.659-666, 2022 (Scopus) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 35
  • Publication Date: 2022
  • Doi Number: 10.35378/gujs.828180
  • Journal Name: Gazi Journal Of Science
  • Journal Indexes: Scopus, Academic Search Premier, Aerospace Database, Aquatic Science & Fisheries Abstracts (ASFA), Communication Abstracts, Compendex, Metadex, Civil Engineering Abstracts, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.659-666
  • Keywords: Reich type gamma-contraction, Kannan type gamma-, contraction, Fuzzy metric
  • Gazi University Affiliated: Yes


As other authors have been very interested in the topic of fixed points, we have obtained some results in this study that emphasize the importance of the fixed point theory. Kannan described a more general contraction than the Banach contraction that took its name and later Reich generalized this contraction further in metric spaces. In this paper, we have introduced some new contractions called Reich type gamma-contraction and Kannan type gamma-contraction which are generalization of gamma-contraction and we have obtained some fixed point results for Reich type gamma-contraction in non-Archimedean fuzzy metric spaces. We have presented a result about Kannan type-contraction. Furtermore, we have established an example about our main result.